# SDR IPXA2025052810387

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,730 hours, 21,206 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 211C223521
- Part serial: C03766AC
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**ATB** ON TAKE OFF AFTER- 80 KTS , LEFT HYD QTY IN FLIGHT PROGRESSED TO (L) HYD SYS PRESS, ALT GEAR EXTEND, AND ALT FLAP EXTEND. FOUND FLAP/SLAT DEPRESSURIZATION MODULE PRESSURE SWITCH LEAKING. REPLACED REF AMM 27-51-29-422-026. OPS AND LEAK CHECKS GOOD.
